American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Hiro-aki Narita, Ameya Pitale and Ralf Schmidt. Irreducibility criteria for local and global representations. Proc. Amer. Math. Soc. 141 (2013) 55-63.
Abstract, references, and article information
View Article: PDF

[2] C. S. Rajan. Refinement of strong multiplicity one for automorphic representations of $GL(n)$ . Proc. Amer. Math. Soc. 128 (2000) 691-700. MR 1707005.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Yuval Z. Flicker. Relative trace formula and simple algebras . Proc. Amer. Math. Soc. 99 (1987) 421-426. MR 875374.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Lawrence Corwin. $L^{2}(G_{Q}\backslash G_{A})$ is not always multiplicity-free . Proc. Amer. Math. Soc. 56 (1976) 329-332. MR 0399370.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1